# SDR CA090305014

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,384 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 21,217 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW NOTICED SMOKE IN THE CABIN. THEY RETURNED TO DEPARTURE AND LANDED SAFELY.  INSP OF THE ACFT REVEALED OIL IN THE LT ENG INTERCOMPRESSOR CASE. THE ENGINE IS BEING REPLACED PRIOR TO THE ACFT BEING RETURNED TO SERVICE.
